# SDR ABXA070333

- Difficulty date: September 17, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 60,551 hours, 64,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 59101303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CUTOUT LOWER LEFT UNMODIFIED CORNER HAD CRACK OF UNKNOWN LENGTH IN LOWER INBOARD SKIN TAB PORTION OF SKIN.  REPAIRED AFT PRESSURE BULKHEAD ON LEFT AND RIGHT LOWER CORNERS IAW DC9 SRM.
